# SDR 2018FA0000280

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Activation
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHTS ILLUMINATED DURING  APPROACH.   PERFORMED FSIM TROUBLESHOOTING WITH MESSAGE 323.  PERFORMED STEP 1-2 IAW AMM 27-88-00 & ADJUSTMENT TEST AMM 27-88-41,  OK.
